Top
10
Doctor insights on: When Do You Stop Spotting After Having An Iud Removed

Share
1

1
When do you stop spotting after having an IUD removed?

When do you stop spotting after having an IUD removed?

Iud removal: The spotting should stop within 1-2 weeks. If it last longer than that you should be checked for a possible infection or hormone irregularity. ...Read more

Dr. Dennis Higginbotham
913 doctors shared insights

Spotting (Definition)

Spotting (vaginal spotting) is a symptom in which a woman has light bleeding from the vagina between menstrual cycles. Spotting is usually very light and may be just a ...Read more


2

2
Bleed 3 months straight and it would stop for 2 days and then come back at first it was just spotting but now its gotten heavyier I do not have health insurance and I had an IUD removed over a year ago. My periods were fine up til 3 months ago please help

Bleed 3 months straight and it would stop for 2 days and then come back at first it was just spotting but now its gotten heavyier I do not have health insurance and I had an IUD removed over a year ago. My periods were fine up til 3 months ago please help

So many ?: Not likely related to the iud. Most likely not ovulating regularly, which can be due to a great many things. An inexpensive birth control pill can get you back on track, so a local health department is probably your cheapest option. Good luck. ...Read more

3

3
What could cause spotting after sex? It's only started since my IUD has been removed.

What could cause spotting after sex? It's only started since my IUD has been removed.

Many things...: Such as Inflammatory conditions of the cervix/uterus/vagina, infections, endometritis, fibroids, cervical dysplasia. Best to get your "post coital bleeding/spotting" evaluated by the GYN to assess your cause. Best wishes to you. ...Read more

See 1 more doctor answer
4

4
I've been spotting vet lightly and it's already been 10 days after I had my IUD removed I had the mirena?

I've been spotting vet lightly and it's already been 10 days after I had my IUD removed I had the mirena?

Not abnormal: Even after removing a Mirena IUD, it can take some time for yur endometrial lining to readjust. Try taking Ibuprofen or naproxen for a few days with food. See your clinician if your bleeding persists or increases, or if you develop pelvic pain or vaginal discharge. If you are not planning on becoming pregnant soon, please start another contraceptive method. Otherwise, start prenatal vitamins. ...Read more

5

5
Been spotting on and off for almost a month, I had an IUD that was just removed a couple days ago. What could cause the spotting?

Been spotting on and off for almost a month, I had an IUD that was just removed a couple days ago. What could cause the spotting?

Endometrial breakage: Hormone fluctuations and endometrial (lining of the womb) premature shedding may be causing the spotting. If the next period is the same scenario, see your MD. ...Read more

6

6
I had my IUD removed 4 days ago, and I have been "spotting"/bleeding ever since. But it's dark almost black in color. Is this normal?

I had my IUD removed 4 days ago, and I have been "spotting"/bleeding ever since. But it's dark almost black in color. Is this normal?

Yes, normal: Removing an IUD can give you some spotting, bleeding or even a full blown menstrual period. This is especially true if the IUD contained progesterone but it also happens with the copper IUD. It usually lasts for 5-7 days and then goes away. Best wishes! ...Read more

7

7
I got a paragaurd IUD about two months ago. I didn't have any bleeding until about 2 weeks ago, and I have been spotting ever since. Will it stop?

I got a paragaurd IUD about two months ago. I didn't have any bleeding until about 2 weeks ago, and I have been spotting ever since. Will it stop?

Eventually: The fact that u didn't have a period for 6 weeks suggests that u didn't ovulate & have a withdrawal bleed (a period)so ur uterine lining has continued to grow & is now so thick it's starting to break off irregularly.When u ovulate and produce progesterone or r given progesterone & the lining stops growing and matures,it will all slough off after the progesterone falls u will have a period & stop. ...Read more

8

8
I am 36 yrs old & had IUD removed 3 days ago. I had a little spotting, but woke up this am with heavy bleeding overnight. Is this normal?

I am 36 yrs old & had IUD removed 3 days ago.  I had a little spotting, but woke up this am with heavy bleeding overnight. Is this normal?

Could be: That could be normal after that procedure, but if you have increasing pain, fever, or a foul smell, those could be signs of infection. If there's no infection, then it should only take one full menstrual cycle for you to get back to normal. ...Read more

Excise (Definition)

To surgically remove an organ or body part or tissue. This is done with ...Read more


Dr. Miguel Cano
774 doctors shared insights

Intrauterine Device (Definition)

A small object that is inserted into your uterus ...Read more